# SDR ABXA9600346

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99581982
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FRAME AT STA 617 RIGHT CRACKED.  REPAIRED IAW DC-9 SRM 53-03, FIGURE 16.
